# SDR R7MR32724

- Difficulty date: March 2, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- Engine: Pwa PW206A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: L633M2001106
- Part serial: W1353
- Condition: Collapsed
- Location: Engine
- Part time: 594 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART COLLAPSED.  REMOVED AND REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
